# SDR SWIA2020030248877

- Difficulty date: January 9, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DOOR DATUM 2 IS CORRODED.   (C-CHECK) RO 2/27/2020   REMOVED AND INSTALLED SERVICABLE INTERCOSTAL DD2 IAW CRJ-200 SRM   COMPLETED FORM M-337, M-131 AND SKYWEST TASK CARD. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
